Устойчивость обратной задачи теории рассеяния

В.А. Марченко

Matematiceskij sbornik (1968)

  • Volume: 119, Issue: 2, page 139-162
  • ISSN: 0368-8666

How to cite

top

Марченко, В.А.. "Устойчивость обратной задачи теории рассеяния." Matematiceskij sbornik 119.2 (1968): 139-162. <http://eudml.org/doc/70076>.

@article{Марченко1968,
author = {Марченко, В.А.},
journal = {Matematiceskij sbornik},
keywords = {ordinary differential equations},
language = {rus},
number = {2},
pages = {139-162},
publisher = {Tipogr. Lissnera i Sobko},
title = {Устойчивость обратной задачи теории рассеяния},
url = {http://eudml.org/doc/70076},
volume = {119},
year = {1968},
}

TY - JOUR
AU - Марченко, В.А.
TI - Устойчивость обратной задачи теории рассеяния
JO - Matematiceskij sbornik
PY - 1968
PB - Tipogr. Lissnera i Sobko
VL - 119
IS - 2
SP - 139
EP - 162
LA - rus
KW - ordinary differential equations
UR - http://eudml.org/doc/70076
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.